# SDR CALA2014022190414

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 66,845 hours, 24,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATE LAW PROT LOST DISPLAYED ON UPPER ECAM SCREEN, FLIGHT CONTROL.  CYCLED BREAKERS B 3 & 4.  PERFORMED AFS TEST IAW MM22-96-00, CHECKED GOOD.
